# SDR YENA20131016214

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 19,359 hours, 6,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000002
- Part serial: 1806B00LI003491
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 19,050 hours, 6,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO FLL DUE TO AIR PACK 2 REGUL FAULT ECAM.   PERFORMED TSM TASK 21-51-00-810-804-A.  FOUND PACK NR 2 FLOW CONTROL VALVE AT FAULT. REMOVED AND REPLACED PACK NR 2 FLOW CONTROL VALVE IAW AMM 21-51-51.  ALL CHECKED GOOD.
